# SDR AT0500027

- Difficulty date: August 8, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N173AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT LAV O2 MASK DEPLOYED IN FLIGHT.  RESTOWED AFT LAV O2 MASKS REF 35-22.
